well it's day eight off of oxys been on them for five yrs !!! although i've dt many times before this one being my last (made sure of it at pain mgt ) and mabey knowing that this ones been hard haven't slept but an hr here hr there not much starting to get to me !!!!! dang i need sleep......
Hi Steve - As you already know, sleep is the last thing to return when detoxing, and it is the most frustrating! Have you tried any of the OTC sleep aids - the Alteril or Melatonin? Valerian?
How are you feeling otherwise? 8 days is pretty far in, so you should be through most of the physical withdrawals; have you had any RLS? That will interfere with sleep for sure. A calcium/mag/zinc supplement can help with RLS as well as with sleep when taken before bedtime.
Try taking a hot bath with epsom salts, then take one of the OTC sleep aids - benedryl always works for me - and see if that helps.
Keep us updated - and I hope you catch some zzzz's soon....
thanks Sandy......the RLS was all over my whole body bad 24/7 the first 4-5 days has slowed down just a little bit at bed time .....tried all the otc sleep aids but the brain wont except sleep last nite got to sleep about 1:30-2:00 not to bad considering the first six were no sleep at all thought i was gona die !!!! it's getting better......I know i'll make it i've been here dumb as it sounds every mo for the last two yrs but this time is the last !!!! i made a point to **** the doc off so i cant go get any more he didn't like it when i flushed them !!!! i've DT more times then i wish to count !!! the last is now....i know it will only get better thanks again girl and thanks for hearing what i have to say :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.